Possible reactions to look for, is it safe to take Tylenol 3 & ultram
16 May 2012
You really shouldnt combine the two, seeing as they both conatin certain amounts of acetaminophen (spelling??) Tylenol 3's contain codeine, and tramadol is narcotic-like, so the side-effects (like drowsiness, dizziness, nausea, etc) may increase. Please please be careful!! Im not recomending that you combine the two! If you do this combination for a long time, you could also be causing some serious damage to your liver. I know youre prob only taking these in small amounts, but again, PLEASE be careful! I hope this helps!
16 May 2012
Hello & welcome to the site. I understand your questin is about taking tylenol with your tramadol, but there are a longer list of other possible interreactions when taking tramadol, & I feel since all you asked about was tylenol you should have the full prescribing info. I have given you a link to read about the side effects, & further down it will list other medications you should not take with tramadol. Please read this carefully. With regards...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been prescribed both of these medications for nerve pain following a lower back partial laminectomy. I was fine for a full year following ...
2 answers • 9 Oct 2009
2 answers • 16 Jan 2010
Have been prescribed darvocet for this condition for a long time. Would really like to find something that has no tylenol in it, but over the counter ...
2 answers • 3 Feb 2010
... few years ago. At the time the pain was manageable with tylenol, aleve, etc., but now that i am getting older and i have a really physically ...
3 answers • 21 Apr 2011
Tylenol with Codeine 3 - I have been taking this drug since puberty for chronic migrains and now at?
... age 57 back pain. In the last 6 months I have pupura on my arms and a slight scratch developes in a hematorma. I am wondering if this could be ...
3 answers • 22 Apr 2011